Well, time flies doesnt it? Looking back I feel I am overall worse :-(. Despite all the meds I ingest daily, weekly and monthly.
Just got back from neuro (my "pain"neuro), who injected my head, face w steroids/lidocaine for excrutiating trigeminal, occipital and glossophearangeal neuraligia. They r ALL acting up . I am in severe pain. I was told to call Thursday if no improvement.
Just feeling self pity at the moment, which I rarely do, but pain can do that to me.
Just really feeling that I HATE MS and all the crap that can go along w it.
Going to lie down. Took some strong pain meds they gave me, and pray I wake up feeling less pain.
Michelle HUGS honey. I'm so sorry. I understand the frustration, I truly do. I hate all the crap that comes with it too. Chin up, get some rest.....please check back with us dear.
Thinking of you
Rest peacefully Michelle and wake up better in mind and body.
I hate that pain is attacking you in so many areas lately. It really wears a person down. This stuff sounds bad enough to eclipse the knee pain you were having. With all those steroid injections you are going to start glowing in the dark or something girl. Please keep in mind that each episode like this in the past HAS come to a manageable end. This one will too - I hope VERY soon.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.